Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A convolution equation on a compact interval


Author: P. E. Greenwood
Journal: Proc. Amer. Math. Soc. 16 (1965), 8-13
MSC: Primary 46.40
MathSciNet review: 0171164
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171164-1
Article copyright: © Copyright 1965 American Mathematical Society